# SDR YENA20100311035

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 21,677 hours, 7,483 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: S, J
- Precautionary procedure: K

## Discrepancy

FLT JB510 FLL - EWR IN EWR EMERGENCY LIGHT EPSU EXT LOAD FAULT AFT LEFT DURING EMERGENCY LIGHT TEST.  EWR MAINTENANCE INSTALLED CONNECTOR ON R2 DOOR SLIDE RAFT IAW 25-62-44.  IAW AMM 33-51-00 EMERGENCY LIGHT PASSED NO FAULTS PRESENT.  OK FOR SERVICE.
